RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2018, Issue 3, Pages 61–75 (Mi at15020)  

This article is cited in 2 scientific papers (total in 2 papers)

Stochastic Systems

Optimization of the superstable linear stochastic system applied to the model with extremely impatient agents

E. S. Palamarchuk

National Research University Higher School of Economics, Moscow, Russia

Abstract: We consider the problem of stochastic linear regulator over an infinite time horizon with superexponentially stable matrix in the equation of state dynamics. The form of the optimal control based on the criterion taking into account the information about the parameters of disturbances and the matrix stability rate was determined. The results obtained were used to analyze the model of a system with extremely impatient agents where the objective functional includes discounting by the asymptotically unbounded rate.

Keywords: stochastic linear regulator, infinite time horizon, nonexponential stability, discounting.

Funding Agency Grant Number
Russian Science Foundation 17-11-01098
This work was supported by the Russian Science Foundation, project no. 17-11-01098, at the National Research University “The Higher School of Economics”.


Full text: PDF file (666 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Automation and Remote Control, 2018, 79:3, 439–450

Bibliographic databases:

Presented by the member of Editorial Board: А. П. Крищенко

Received: 07.05.2017

Citation: E. S. Palamarchuk, “Optimization of the superstable linear stochastic system applied to the model with extremely impatient agents”, Avtomat. i Telemekh., 2018, no. 3, 61–75; Autom. Remote Control, 79:3 (2018), 439–450

Citation in format AMSBIB
\Bibitem{Pal18}
\by E.~S.~Palamarchuk
\paper Optimization of the superstable linear stochastic system applied to the model with extremely impatient agents
\jour Avtomat. i Telemekh.
\yr 2018
\issue 3
\pages 61--75
\mathnet{http://mi.mathnet.ru/at15020}
\elib{http://elibrary.ru/item.asp?id=32606213}
\transl
\jour Autom. Remote Control
\yr 2018
\vol 79
\issue 3
\pages 439--450
\crossref{https://doi.org/10.1134/S0005117918030049}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000427377600004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85043986668}


Linking options:
  • http://mi.mathnet.ru/eng/at15020
  • http://mi.mathnet.ru/eng/at/y2018/i3/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. S. Palamarchuk, “O zadache optimalnogo upravleniya lineinoi stokhasticheskoi sistemoi s neogranichennoi na beskonechnosti neustoichivoi matritsei sostoyaniya”, Avtomat. i telemekh., 2019, no. 2, 64–80  mathnet  crossref  elib
    2. E. S. Palamarchuk, “O verkhnikh funktsiyakh dlya anomalnykh diffuzii, modeliruemykh protsessom Ornshteina–Ulenbeka s peremennymi koeffitsientami”, Teoriya veroyatn. i ee primen., 64:2 (2019), 258–282  mathnet  crossref  elib
  • Avtomatika i Telemekhanika
    Number of views:
    This page:56
    References:4
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020